American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Christian Remling. Uniqueness of reflectionless Jacobi matrices and the Denisov-Rakhmanov Theorem. Proc. Amer. Math. Soc. 139 (2011) 2175-2182. MR 2775395.
Abstract, references, and article information
View Article: PDF

[2] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information
View Article: PDF

[3] Peter D. Hislop and Peter Müller. A lower bound for the density of states of the lattice Anderson model. Proc. Amer. Math. Soc. 136 (2008) 2887-2893. MR 2399055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jean-Marie Barbaroux, Thomas Chen, Vitali Vougalter and Semjon Vugalter. On the ground state energy of the translation invariant Pauli-Fierz model. Proc. Amer. Math. Soc. 136 (2008) 1057-1064. MR 2361881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kasso A. Okoudjou and Robert S. Strichartz. Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket. Proc. Amer. Math. Soc. 135 (2007) 2453-2459. MR 2302566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Andrea Posilicano. The Schrödinger equation with a moving point interaction in three dimensions. Proc. Amer. Math. Soc. 135 (2007) 1785-1793. MR 2286089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Damanik and Gerald Teschl. Bound states of discrete Schrödinger operators with super-critical inverse square potentials. Proc. Amer. Math. Soc. 135 (2007) 1123-1127. MR 2262914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Helmut Linde. A lower bound for the ground state energy of a Schrödinger operator on a loop. Proc. Amer. Math. Soc. 134 (2006) 3629-3635. MR 2240676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Steffen Klassert, Daniel Lenz, Norbert Peyerimhoff and Peter Stollmann. Elliptic operators on planar graphs: Unique continuation for eigenfunctions and nonpositive curvature. Proc. Amer. Math. Soc. 134 (2006) 1549-1559. MR 2199204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jean-Marc Bouclet, François Germinet and Abel Klein. Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 2703-2712. MR 2054797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Damanik and Dirk Hundertmark. Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 1957-1962. MR 2053966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Mihai Stoiciu. An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proc. Amer. Math. Soc. 132 (2004) 1143-1151. MR 2045431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David Damanik and Michael Landrigan. Log-dimensional spectral properties of one-dimensional quasicrystals. Proc. Amer. Math. Soc. 131 (2003) 2209-2216. MR 1963769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Karl Michael Schmidt. Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit. Proc. Amer. Math. Soc. 131 (2003) 1205-1214. MR 1948112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] François Germinet and Abel Klein. Operator kernel estimates for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 911-920. MR 1937430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] César R. de Oliveira and Marcus V. Lima. Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 145-156. MR 1855631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Christian Remling. Bounds on embedded singular spectrum for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 161-171. MR 1637420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Naohiro Suzuki. Discrete spectrum of electromagnetic Dirac operators. Proc. Amer. Math. Soc. 128 (2000) 819-825. MR 1628440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. Bulla, F. Gesztesy, W. Renger and B. Simon. Weakly coupled bound states in quantum waveguides. Proc. Amer. Math. Soc. 125 (1997) 1487-1495. MR 1371117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Shuji Watanabe. Sobolev type theorems for an operator with singularity. Proc. Amer. Math. Soc. 125 (1997) 129-136. MR 1343728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Christian Remling. Essential spectrum and $L_2$-solutions of one-dimensional Schrödinger operators . Proc. Amer. Math. Soc. 124 (1996) 2097-2100. MR 1342044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Richard Lavine. The eigenvalue gap for one-dimensional convex potentials . Proc. Amer. Math. Soc. 121 (1994) 815-821. MR 1185270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] James S. Howland. Random perturbations of singular spectra . Proc. Amer. Math. Soc. 112 (1991) 1009-1011. MR 1037208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Horst Behncke. Absolute continuity of Hamiltonians with von Neumann-Wigner potentials . Proc. Amer. Math. Soc. 111 (1991) 373-384. MR 1036983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1